# SDR DALA2025010500068

- Difficulty date: December 31, 2024
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,359 hours, 46,595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9502 -FUMES/DE- THE FLIGHT ATTENDANT REPORTED A "RUBBER SMELL" COMING FROM ROW 26 IN THE CABIN. SMELL STAYED FAIRLY CONTAINED BUT DID MIGRATE TO OTHER ROWS. THE SOURCE COULD NOT BE IDENTIFIED SO THE PILOT DECLARED AN EMERGENCY WITH ATC. A FOLLOW-UP LOG PAGE (0736345) DETAILS THE REPLACEMENT OF THE COALESCER BAGS AND THE PERFORMANCE OF A DUCT BURNOUT. ALL SYSTEMS CHECK GOOD. THE AIRCRAFT RETURNED TO SERVICE. (LP #6930881)
